MathSciNet Relay Station
MathSciNet bibliographic data
MR2028444 (2004i:49023) 49J40 (90C33)
Wang, Y. J.; Xiu, N. H.; Zhang, J. Z. Modified extragradient method for variational inequalities and verification of solution existence. J. Optim. Theory Appl. 119 (2003), no. 1, 167–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement